# SDR GLB2008F00025

- Difficulty date: September 2, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 164 S9r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STRUCTURAL INSPECTION MAINT FOUND FRAME CRACKED AT STRINGER CUTOUT AT FS 164.4 STRINGER 9AR. LENGTH OF CRACK APPROXIMATELY .5". MAINT REPAIRED FRAME CRACK AT STRINGER RELIEF HOLE IAW SRM 51-70 AT FS 164.4 REPAIR APPROXIMATELY 5 INCH BY 2.5 INCH. 2024-T3. RLL INSPECTION COMPLIED IAW TASKCARD 8.2.1. (K)
